A generalization of a theorem of Schinzel

Tom 101 / 2004

Georges Rhin Colloquium Mathematicum 101 (2004), 155-159 MSC: 11C08, 26D05. DOI: 10.4064/cm101-2-2

Streszczenie

We give lower bounds for the Mahler measure of totally positive algebraic integers. These bounds depend on the degree and the discriminant. Our results improve earlier ones due to A. Schinzel. The proof uses an explicit auxiliary function in two variables.

Autorzy

  • Georges RhinUMR CNRS 7122, Département de Mathématiques, UFR MIM
    Université de Metz
    Île du Saulcy
    57045 Metz Cedex 01, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek